# SDR DALA2016092906954

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND TO BE CORRODED OUT OF LIMITS AT RBL 22 STA 351-607.  REQUIRES REPAIR.  REPAIRED SEAT TRACK CORROSION FROM STA 351-607 RBL 22 IAW SRM 53-20-52 REPAIR 5.
